# SDR AALA20131030011

- Difficulty date: October 1, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 41,634 hours, 16,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS BATTERY PACK M1694 INOPERATIVE.  REPLACED BATTERY PACK M1694. OPERATIONS CHECKED NORMAL.
